# SDR AALA202108024637

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT EMERGENCY POWER SUPPLY UNIT BATTERY 10WL IN PASSENGER CABIN 2EA. REPLACED SERVICEABLE EMERGENCY POWER SUPPLY UNIT BATTERY 10WL PER AMM 33-51-38-400-002-A.
